Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Examples of periodic maps on Euclidean spaces without fixed points


Author: J. M. Kister
Journal: Bull. Amer. Math. Soc. 67 (1961), 471-474
DOI: https://doi.org/10.1090/S0002-9904-1961-10641-1
MathSciNet review: 0130929
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 74-76. MR 117695
  • 2. P. E. Conner and E. E. Floyd, On the construction of periodic maps without fixed points, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 354-360. MR 105115
  • 3. S. Eilenberg, On the problems of topology, Ann. of Math. vol. 50 (1949) pp. 247-260. MR 30189
  • 4. P. A. Smith, A theorem on fixed points for periodic transformations, Ann. of Math. (2) 35 (1934), no. 3, 572–578. MR 1503180, https://doi.org/10.2307/1968751
  • 5. P. A. Smith, Fixed point theorems for periodic transformations, Amer. J. Math. vol. 63 (1941) pp. 1-8. MR 3199
  • 6. J. H. C. Whitehead, Simplicial spaces, nuclei and m-groups, Proc. London Math. Soc. vol. 45 (1938) pp. 243-327.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10641-1

American Mathematical Society